MIA cover

Mathematical Inequalities & Applications

Volume: 4

Year: 2001


Issue: 1 (January, 2001)
Article number / DOI Authors / Title Pages Abstract Article
04-01 Seon-Hong Kim: Minmax problems for fractional parts of real numbers 1–18 View View
04-02 V. I. Burenkov, T. V. Tararykova: Inequalities for mean values over quasiballs for functions defined on arbitrary open sets 19–33 View View
04-03 Don B. Hinton, Suzanne Collier Melescue: Relative boundedness-compactness inequalities for a second order differential operator 35–52 View View
04-04 L. Leindler: A note on some classes of real sequences 53–58 View View
04-05 S. S. Dragomir: On the Ostrowski's integral inequality for mappings with bounded variation and applications 59–66 View View
04-06 Jorma Kaarlo Merikoski, Ari Virtanen: Best possible bounds for ordered positive numbers using their sum and product 67–84 View View
04-07 Zhang Shiqing: Sundman's inequalities in N-body problems and their applications 85–91 View View
04-08 Kil-Woung Jun, Yang-Hi Lee: On the Hyers-Ulam-Rassias stability of a pexiderized quadratic inequality 93–118 View View
04-09 Octavian Agratini: Korovkin type error estimates for Meyer-König and Zeller operators 119–126 View View
04-10 Vladimir Gol'dshtein, Alexander G. Ramm: Compactness of the embedding operators for rough domains 127–141 View View
04-11 Atsushi Uchiyama: Weyl's Theorem for Class A Operators 143–150 View View
04-12 Dorin Andrica: On a result concerning a property of closed manifolds 151–155 View View
04-13 Richard A. Brualdi: Short Proofs of the Gale & Ryser and Ford & Fulkerson Characterizations of the Row and Column Sum Vectors of (0,1)-Matrices 157–159 View View
04-14 Iosif Pinelis: On the Yao-Iyer inequality in bioequivalence studies 161–162 View View
Issue: 2 (April, 2001)
Article number / DOI Authors / Title Pages Abstract Article
04-15 Saichi Izumino, Masaru Tominaga: Estimations in Hölder's type inequalities 163–187 View View
04-16 P. J. Bushell, A. Carbery: Reversed Jensen type integral inequalities for monotone functions 189–194 View View
04-17 Bai-Ni Guo, Feng Qi: Inequalities for Generalized Weighted Mean Values of Convex Function 195–202 View View
04-18 Lech Maligranda: Equivalence of the Hölder-Rogers and Minkowski Inequalities 203–207 View View
04-19 Cvetan Jardas, Josip Pečarić, Rajko Roki, Nikola Sarapa: On an inequality for the entropy of a probability distribution 209–214 View View
04-20 M. Matić, J. Pečarić: Two-point Ostrowski inequality 215–221 View View
04-21 Ioan Gavrea, Tiberiu Trif: On Ky Fan's inequality 223–230 View View
04-22 Živorad Tomovski: An extension of the Sidon-Fomin type inequality and its applications 231–238 View View
04-23 V. Lakshmikantham, Farzana A. McRae: Basic Results for Fuzzy Impulsive Differential Equations 239–246 View View
04-24 Jeffrey Ehme, Paul W. Eloe, Johnny Henderson: Existence of Solutions for 2nth Order Nonlinear Generalized Sturm-Liouville Boundary Value Problems 247–255 View View
04-25 Gwang Hui Kim: On the Stability of Functional Equations with Square-Symmetric Operation 257–266 View View
04-26 Stamatis Koumandos: Some inequalities for cosine sums 267–279 View View
04-27 Inna Kozlov: Intersection Properties for Cones of Monotone and Convex Functions in Scale of Lipschitz Spaces 281–296 View View
04-28 Hrvoje Šikić, Tomislav Šikić: A Note on Ostrowski's Inequality 297–299 View View
04-29 Mirko Radić: Some inequalities and properties concerning chordal semi-polygons 301–322 View View
04-30 Faruk F. Abi-Khuzam, Roy Barbara: A Sharp Inequality And The Inradius Conjecture 323–326 View View
Issue: 3 (July, 2001)
Issue: 4 (October, 2001)
Article number / DOI Authors / Title Pages Abstract Article
04-42 Fuzhen Zhang: Matrix Inequalities by Means of Block Matrices 481–490 View View
04-43 Abdul Aziz, Wali Mohammad Shah: Integral mean estimates for polynomialis with restricted zeros 491–497 View View
04-44 B. G. Pachpatte: Inequalities for certain finite difference and sum-diference equations 499–506 View View
04-45 László Horváth: An Integral Inequality 507–513 View View
04-46 László Leindler: Classes of numerical sequences 515–526 View View
04-47 V. Lakshmikantham, K. N. Murty, J. Turner: Two-point boundary value problems associated with non-linear fuzzy differential equations 527–533 View View
04-48 R. Agarwal, M. Bohner, A. Peterson: Inequalities on Time Scales: A Survey 535–557 View View
04-49 Anna Canale, Loredana Caso, Maria Transirico: An extension of a theorem by C. Miranda in weighted spaces 559–571 View View
04-50 L. E. Payne, P. W. Schaefer: Decay results for the heat equation under radiation boundary conditions 573–584 View View
04-51 Benjamin Bordin, Sérgio A. Tozoni: An inequality on weighted Orlicz spaces for a vector-valued extension of the Hardy-Littlewood maximal operator on Sn and Pn() 585–598 View View
04-52 Bartosz Micherda: The properties of four elements in Orlicz-Musielak spaces 599–608 View View
04-53 Jaspal Singh Aujla: Perturbation bounds for certain operator functions 609–617 View View
04-54 Takayuki Furuta: Spectral order AB if and only if A(2p-r) ≥ (A(-r/2) Bp A(-r/2))(2p-r)/(p-r) for all p > r ≥ 0 and its application 619–624 View View
04-55 Yang Shiguo: Inequalities for volumes and medians of two simplices 625–630 View View
04-56 D. Borwein, J. Borwein, G. Fee, R. Girgensohn: Refined convexity and special cases of the Blaschke-Santalo inequality 631–638 View View